A generalization of the Hahn-Banach theorem

Norimichi Hirano, Hidetoshi Komiya, Wataru Takahashi

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)333-340
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume88
Issue number2
DOIs
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Hahn-Banach Theorem
Generalization

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

A generalization of the Hahn-Banach theorem. / Hirano, Norimichi; Komiya, Hidetoshi; Takahashi, Wataru.

In: Journal of Mathematical Analysis and Applications, Vol. 88, No. 2, 1982, p. 333-340.

Research output: Contribution to journalArticle

Hirano, Norimichi ; Komiya, Hidetoshi ; Takahashi, Wataru. / A generalization of the Hahn-Banach theorem. In: Journal of Mathematical Analysis and Applications. 1982 ; Vol. 88, No. 2. pp. 333-340.
@article{aae2f06a0de741d19eca5c4ca3e9e26b,
title = "A generalization of the Hahn-Banach theorem",
author = "Norimichi Hirano and Hidetoshi Komiya and Wataru Takahashi",
year = "1982",
doi = "10.1016/0022-247X(82)90196-2",
language = "English",
volume = "88",
pages = "333--340",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - A generalization of the Hahn-Banach theorem

AU - Hirano, Norimichi

AU - Komiya, Hidetoshi

AU - Takahashi, Wataru

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=10644268860&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=10644268860&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(82)90196-2

DO - 10.1016/0022-247X(82)90196-2

M3 - Article

VL - 88

SP - 333

EP - 340

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -